# SDR IPXA2023091894187

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: A5378103821400
- Condition: Cracked
- Location: Frame 39-40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CBRACKET BROKEN ON LH SIDEWALL BELOW FLOOR BETWEEN FR 39 AND FR 40REMOVED AND REPLACED IAW SRM 51-40-21
